# SDR QXEA2015050500228

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 19,479 hours, 21,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT, CREW, CAPTAIN & F/O, SMELLED FAINT SMOKE ODOR ABOUT 1 MIN LATER F/A CALLED AND SAID THEY HAD SMOKE IN THE CABIN.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED ECS HEALTH CHECK.  ACCOMPLISHED REMOVAL ODOR FROM ACFT  DUCTS.  OPS CK OF RECIRCULATING FAN AND ALL INTERIOR LIGHTS,  NO DEFECT FOUND ACFT OK FOR CONTINUED SERVICE.
